MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM

Medline Industries, LP MEDLINE; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Catalog Number DYNJAETC75
Medical Device Problem Codes Loose or Intermittent Connection (1371); Fitting Problem (2183)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "1 box of dynjaetc75 under lot 59224061677 is having difficulty with its connector component" and "the connector component is loose and cannot connect properly to the tube component.".
 
Additional Manufacturer Narrative
The account reported a "loose connector component," and the facility stated that after successful intubation, the hub/port "popped out just after intubation when connecting the ambu bag to ventilate" and "continued to pop out and not connect to et tube"; the facility also reported that a respiratory therapist cut her finger and the patient did not have ventilation until a third et tube was opened, with a delay in care "not spanning more than 3 minutes." no sample or photo was received for the investigation, and trending was reviewed with 0 additional reported complaints for this issue for the account in the past 24 months and 0 additional complaints reported for this product for this issue in the last 24 months.The investigation stated that complaints of this type are investigated based on the physical sample and use of the item, and medline was not able to confirm what may have caused the issue.The component disconnecting is an intentional design feature, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.5MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50871399
Report Number1417592-2026-49170
Device Sequence Number13117999
Product Code BTR
UDI-Device Identifier10888277689572
UDI-Public10888277689572
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAETC75
Device Lot Number59224061677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown